# SDR DALA2022082205670

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,169 hours, 24,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 2 RIGHT EMERGENCY EXIT SIGN MISSING. CORRECTIVE ACTION: INSTALLED 2 RIGHT DOOR EMERGENCY EXIT SIGN REF B757 33-51. (9292902)
